# SDR SWIA201335526

- Difficulty date: October 29, 2013
- Submitted: December 10, 2013
- Operation: Air carrier
- Aircraft: N297SW
- Make and model: Emb EMB-120
- Aircraft serial: 120327
- Aircraft time: 36,204 hours, 50,594 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Condition: Chafed
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG BAY OTBD WEBBING CHAFED BEYOND LIMITS.  C-CHECK REPLACED LT NACELLE OTBD GEAR WELL WEBBING IAW SRM.
